MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC
Model Number 3600ER-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the emergency vent toggle switch is barely responding.The issue was discovered during daily star-up.No patient incident was reported.
 
Additional Manufacturer Narrative
This report is based solely on the customer's reported issue.The device is pending service/repair.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.(b)(4).

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
CHAMBER, HYPERBARIC
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim 92807
MDR Report Key21377503
Report Number2020676-2025-00005
Device Sequence Number3772075
Product Code CBF
UDI-Device Identifier00899660002468
UDI-Public00899660002468
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K052713
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600ER-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown